# SDR AALA201611019005

- Difficulty date: September 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 46,852 hours, 27,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON SEAT TRACK AT "D" LAVATORY, WHERE FORWARD AND AFT INBOARD MOUNT BOLTS ATTACH, 9 INCHES AFT OF FR 64 AND 3 INCHES FORWARD OF FR 66 AT Y30.  REPLACED SEAT TRACK PER SRM 51-72-11.
